# SDR DALA1109226309

- Difficulty date: February 6, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 88,373 hours, 10,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MX VISIT THE EMERGENCY ESCAPE PATH FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE ON SEAT 9J.  MX REPLACED 2 FLOOR LIGHT ASSEMBLIES AND REPAIRED WIRING.  OPS CHECKED GOOD.
